Is Symbicort Responsible For My Weight Gain?

Updated
Miana6996 Says:

I've been taking symbicort for 7 years now. I started when I was 13, so when I started gaining weight I blamed the fact that I stopped growing at that age (I was already 172 cm). But know I'm 20 and I have been trying to lose weight for YEARS! And I can't seem to lose any, I eat super healthy and I am a very active person, I exercise at least 4 times a week. The last time I was able to lose some weight, was when I stopped taking symbicort for 2 months because I was at home studying and didn't exercise at all. When I started taking it again, I gained weight again... Is it possible that all this time my weight is symbicort's fault? And if so, what should I take instead and how long does it take to get it out of your system ?

2 Replies

Earliest Newest Votes
1
Verwon Says:

It has been known to cause weight gain, in some people that use it, because it does contain a steroid class medication.

Other side effects, as listed by the U.S. FDA may include nausea, dizziness, headache and strange taste.

Have you consulted your doctor? I'm not sure what alternatives are available for you.

Was this helpful? 0
2
Magicmom Says:

Yes yes yes, I am active and gained about 30lbs over 4 years and couldn't lose a single pound as everything I did was counteracted by this drug. Now I'm off it and losing weight.. Already lost 10lbs this month, of course with healthy foods and exercise as well. Side note: I always have been a gym rat and ate pretty healthy and never had any results till now. Check with your dr to do alternative non steroidal treatment! Good luck!

Was this helpful? 1

More Discussions:

Isetoshine 90 is Responsible For Weight Gain

i was 55kgs just before two days i was feeling bodyache and take the medicine1. etoshine 90 2.Riecal CZ 3.EVION LC and a...

2 REPLIES
Responsible For Weight Gain

i was 55kgs just before two days i was feeling bodyache and take the medicine1. etoshine 90 2.Riecal CZ 3.EVION LC and a...

Serrapeptidase as a substiture for coumadin. Coumadin is responsible for damage to my aortic valve and I want to stop using it .

As explained by the title above, I'm seeking a substitute for coumadin which I have been taking for some time becaus...

2 REPLIES
weight gain syrup for my 2 month baby

My baby 2 month old bt his weight 2.8 kg..at birth time he is 1.7 kg..I m.very worried abount his weight..plzz give me s...

2 REPLIES
my weight is 40 kg want to gain 10 possible

i am 19 year old .and my weight is40 kg..i want to gain weight becuase i fell week and not look good because of not heal...

1 REPLY
My Weight Is 48kg And Height 175cm What To Do Improve Personality Any Drug For That

i want to improve my weight in 1 month by using any drug. by taking food reguraly it din't work. am havely depressed...

Riomet for my 8 year old grandchild who is over weight but not diabetic

My 8 yr. old granddaughter is over weight and her mother is giving her a medication called Riomet. Is this medication ha...

2 REPLIES
weight gain for Lexamil

I have been taking Lexamil 20mg for 4months, I realize weight gain can be a side effect. However ive picked up 9kg in su...

1 REPLY
Weight Gain Vitamins For Twenty Years Old

..i'm thin, i want to be fat but not too much,just right.. ## I'm 25 and i'm 5"4 and I weigh only 100lbs...

5 REPLIES
weight gain vitamins for healthy weight gain

hi sooo.... Im 27, 5'11, 124 pounds. I want to be 140 I think that is still heathy and wont wear out my heart... The...

1 REPLY